STATISTIC CHARACTERISTIC SYSTEMS WITH ALMOST PERIODIC COEFFICIENTS Statistic characteristic systems with almost periodic coefficients

Published in Actual directions of scientific researches of the XXI century: theory and practice · Volume 2, Issue 4, p. 2 · Pages 418–421 · Rubric: Section: Theory of Management and Information Systems
DOI: https://doi.org/10.12737/5200
Received: 29.08.2014 Accepted: 07.10.2014 Published: 07.10.2014 Language of publication: RUS
Authors
In this work we investigate the statistical characteristics of the attainability set of control systems. We show and prove the existence conditions for the statistical characteristics of the linear Cauchy problem with almost periodic coefficients.
control system, attainability set, almost periodic functions
Text References

В работе исследуются статистические характеристики множества достижимости управляемой системы.

1. Rodina, L. I. Otsenka statisticheskikh kharakteristik mnozhestva dostizhimosti upravlyaemykh sistem / L.I. Rodina . Izvestiya vuzov. Matematika. 2013. № 11. S. 20-32.

2. Rodina, L. I., Tonkov, E. L. Statisticheskie kharakteristiki mnozhestva dostizhimosti upravlyaemoy sistemy, nebluzhdaemost´ i minimal´nyy tsentr prityazheniya/ L. I. Rodina, E. L. Tonkov . Nelineynaya dinamika. 2009. T. 5. № 2. S. 265-288.